# SDR AWXA200401033

- Difficulty date: September 17, 2004
- Submitted: September 20, 2004
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 48,374 hours, 21,664 cycles
- Engine: Iae V2500A1
- Engine time: 39,857 hours, 18,248 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, Y, J
- Precautionary procedure: E

## Discrepancy

ON DESCENT INTO LAS EN ROUTE FROM ORD AT APPROXIMATELY 17,000 FT, RECEIVED ECAM MESSAGE NR 2 ENGINE VANE FAILURE, ENGINE THEN SPOOLED DOWN AND ECAM INDICATED NR 2 ENGINE FAILED.  FOLLOWED ECAM INSTRUCTIONS AND SECURED NR 2 ENGINE; DECLARED EMERGENCY AND LANDED WITHOUT FURTHER EVENT.  MAINTENANCE PERFORMED ELECTRICAL CHECKS PER TSM 75-30-00-810-806; VARIABLE STATOR VANE (VSV) AND LINKAGE CHECK PER AMM 75-32-42-06, MAGNETIC CHIP DETECTOR INSPECTION PER T/C I5M72314, AND WINDMILL INSPECTION OF BLADES, NO DEFECTS NOTED.  A/C MX FERRIED TO PHX, REMOVED AND REPLACED NR 2 ENGINE FUEL METERING UNIT (FMU) IAW T/C R5M73306, AND FUEL PUMP IAW T/C R5M73304.
